# SDR DU4R2009400

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CORRODED SHEAR TIE AT BS 360 AT STRINGER 28L.
